| Model Number |
ENF-VQ |
| Medical Device Problem Code |
Failure to Clean Adequately (4048)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The device evaluation is ongoing.Should additional relevant information become available, a supplemental report will be submitted.
Event or Problem Description
It was observed during the device inspection, that the rhino-laryngo videoscope exhibited foreign objects inside the connecting tube, bending section cover and adhesive on bending section cover.There were no reports of patient involvement.
Additional Manufacturer Narrative
This supplemental report is to provide a correction to the initial medwatch report (mdr).The initial medwatch reported the returned device found foreign material inside the connecting tube, bending section cover and adhesive on bending section cover during evaluation; however; the customer returned the device without reprocessing which caused the foreign material to remain in the device.Per the legal manufacturer, this issue is not likely to cause or contribute to death or serious injury if the malfunction were to recur.